MathSciNet Relay Station
MathSciNet bibliographic data
MR2859190 60B20 (60-02)
Erdësh, L. Universality of Wigner random matrices: a survey of recent results. (Russian) Uspekhi Mat. Nauk 66 (2011), no. 3(399), 67--198; translation in Russian Math. Surveys 66 (2011), no. 3, 507–626
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement